# SDR SWAA2023100506619

- Difficulty date: October 2, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,836 hours, 30,143 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST SEAT 10C BREAKS OVER INTO EMERGENCY EXIT ROW 2023-568978<[01] INSTALLED CORRECTLY SEAT 10C OVER INTO EMERGENCY EXIT ROW IAW B/E AEROSPACE CMM 25-21-42 REV. 5; STEP G. (3) (C) AND PAG. 6004 ITEM 25A AND.;[02] CORRECTED STEP 1 INSTALLED CORRECTLY SEAT 10C OVER INTO EMERGENCY EXIT ROW IAW B/E AEROSPACE CMM 25-21-42 REV. 5; STEP G. (3) (C) AND PAG. 6004 ITEM 25A.;[03] INSTALLED CORRECTLY SEAT 10C OVER INTO EMERGENCY EXIT ROW IAW B/E AEROSPACE CMM 25-21-42 REV. 5; STEP G. (3) (C) AND PAG. 6004 ITEM 25A.
